# SDR UALA2008112606679

- Difficulty date: November 25, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 59,684 hours, 22,043 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Faulted
- Location: Squib
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 L FIRE BOTTLE WILL NOT TEST.  ACCOMPLISHED LEFT ENGINE EXTINGUISHER BOTTLE SQUIB TEST CIRCUIT TEST.  RANG OUT WIRING FROM M32 SQUIB TEST PANEL TO LEFT SQUIB CONNECTOR D2188 ON BOTTLE 1, B17.  CHECKED GOOD.  CONNECTOR D2188 ON SQUIB CHECKED GOOD.  REPLACED SQUIB TEST PANEL M32 DUE TO BAD SWITCH S1.  TESTED GOOD.
